# SDR ASAA0180211

- Difficulty date: June 27, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS DISCONNECTED AT ROW 8.  RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
